RSS

It burns baby, burns!

17 Feb

Oh, Betaseron, I do believe you are giving me major, horrible, nasty acid reflux. Now, it doesn’t say on your side effects that you can cause this BUT I haven’t experienced it before starting you and now I have it ALL THE TIME! Non-stop. I’m going to have to start carrying around Tums wherever I go because I’ve been suffering all day due to the lack of said item.

I also do believe you are screwing up my thyroid. Now, I’ve been on thyroid medication since my early 20s and I’ve always had to have my Synthroid dosage adjusted up or down then back up or down about every 6 months. Nothing stable with my thyroid I’m tellin ya!. But, now I do believe you are behind some of the other ‘things‘ that have started happening regularly since starting good ole beta (shortened for Betaseron if you didn’t know. *giggle*).

I’ve got a call in to my neuro about these things. It’s not that I can’t live with these but I’d like to know if I have to go get more blood tests and have my other meds adjusted. Who to call I ask myself? My primary dr? (Boo hiss!) Or my neuro dr that seems to know everything (and I like her)? Hmm, I choose neuro dr!!!

La tee da tee dah de dummm. I’m patiently waiting for a call back.

Advertisements
 
Leave a comment

Posted by on February 17, 2012 in Multiple Sclerosis

 

Tags: , , , , , ,

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: